# SDR DALA2019020650813

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 12,293 hours, 4,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3842 PLEASE ADJUST 1R GIRT BAR. AFT END OF GIRT BAR HITS DOOR JAMB AND FALLS OUT OF THE BRACKET WHEN DOOR IS OPENED. CORRECTIVE ACTION: REPOSITIONED GIRT BAR AT DOOR 1R SLIDE AND OPS CK OK PER B737- AMM-25-66. OK FOR SVC. (5569424).
